Statistical inference based on the nonparametric maximum likelihood estimator under double-truncation

Michimae, Hirofumi, Konno, Yoshihiko, Emura, Takeshi . Lifetime Data Analysis 2015. 21 (3) :397-418

Locate this article in:

Bibtex

@article{CIS-412377,
  Author = {Michimae, Hirofumi and Konno, Yoshihiko and Emura, Takeshi},
  Title = {Statistical inference based on the nonparametric maximum likelihood estimator under double-truncation},
  Journal = {Lifetime Data Analysis},
  Volume = {21},
  Number = {3},
  Year = {2015},
  Pages = {397--418},
  Keywords = {}
}

Similar articles